# SDR SWAA2018112727077

- Difficulty date: November 25, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 48,774 hours, 28,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65659733
- Condition: Obstructed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR DIFFICULT TO ARM.  CLEARED DEBRIS FROM HOLD DOWN BRACKET PER TO SIP.
